# SDR USAA2013112200006

- Difficulty date: November 19, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 101,444 hours, 20,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT LT EMERGENCY LIGHT ASSEMBLY BROKEN AT ROW 12.  REPLACED LIGHT, OPERATIONS CHECKED GOOD.
